Therapeutic orphans [6]

S. J. Weisman, N. L. Schechter, H. S. Darling, G. H. Lambert, M. Yaster

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)688-689
Number of pages2
JournalPediatrics
Volume89
Issue number4
StatePublished - 1992

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Weisman, S. J., Schechter, N. L., Darling, H. S., Lambert, G. H., & Yaster, M. (1992). Therapeutic orphans [6]. Pediatrics, 89(4), 688-689.